Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The devil and the angel of loops


Author: Leong Fook
Journal: Proc. Amer. Math. Soc. 54 (1976), 32-34
DOI: https://doi.org/10.1090/S0002-9939-1976-0390114-3
MathSciNet review: 0390114
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: $ {G_a}$, the subloop generated by all the associators of a loop $ G$, is singled out for study for the first time. If $ G$ is Moufang, $ {G_a}$ is found to be normal in $ G$. The relation of $ {G_a}$ with the nucleus of $ G$ is also investigated.


References [Enhancements On Off] (What's this?)

  • [1] Richard Hubert Bruck, A survey of binary systems, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Heft 20. Reihe: Gruppentheorie, Springer Verlag, Berlin-Göttingen-Heidelberg, 1958. MR 0093552


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0390114-3
Keywords: Loop, associator, Moufang
Article copyright: © Copyright 1976 American Mathematical Society